Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling dizzy and pain in the head after getting wisdom teeth removed. On antibiotics. Do I need to go to doctor again?

I went to the dentist about 5 days ago because of a tooth infection and I have to get 3 wisdom teeth pulled and 3 more pulled or fixed. They gave me antibiotics because I have an infection. Should I get an appointment to get the teeth pulled while taking the antibiotics or after I have taken them all? Also my head hurts and I feel dizzy and sick almost constanly and think it s related to the infection. Is this serious?
Asked On : Thu, 15 Nov 2012
Answers:  3 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
Thanks for asking query,
As you are having infection, it would be better if you get tooth extracted after completing the course but it is not a hard n fast rule , you can have the extraction according to your convenient .
Dizzy and sick feeling might be due to antibiotics, avoid taking medicine empty stomach, have plenty of water and food.
hope this will help you.
Answered: Mon, 6 May 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Geoffrey Ward's  Response
Hello and thank you for your question,
I would like to answer this more but I feel like I need more information from you.

I would go through the regimen of antibiotics and then have the teeth pulled. If the infection is not going down or getting worse, then I would recommend having the teeth pulled right away. The teeth are the source of the infection, the antibiotics are trying to fight the infection and contain it within the areas already infected. The best way to remove an infection is to remove the source that is causing it.

What antibiotic are you taking?

The dizziness and pain can be related to the infection. You shouldn't worry unless you have a fever greater than 101.5 F, have difficulty breathing or swallowing.

Best wishes,

Dr. Ward
Answered: Fri, 16 Nov 2012
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
Thanks for posting your query.
Usually teeth are extracted when the course of antibiotics has finished.
Dizzy and sick feeling is due to the reaction of antibiotics and tooth extracted.
Take plenty of fluids and water to keep yourself hydrated.
Do not take medicines in empty stomach.
Also maintain the extracted socket area clean.
Rinse your mouth after every meals.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor